# SDR HEEA0011942

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Tot Indicator
- Part number: 50061051
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE FRICTION ERROR. SENT TO MASCO FOR INSPECTION AND REPAIR.
